# SDR SWIA202161999

- Difficulty date: August 19, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON SUPPORT STRUCTURE FWD OF A-BAY-DOOR CUT OUT BETWEEN FS349.00-FS364.00 AND STRG 26L-STRG26R (MARKED)     (C-CHECK RO 10/29/2021)    INSTALLED NEW INTERCOSTAL FWD OF E-BAY DOOR CUT OUT BTWN FS349.00 - FS 364.00 STGR 26R -26L AS PER CRJ 700 SRM 51-42-06-001-001-A01, SRM 51-41-21-001-001-A01, SRM 51-21-16-001-001-A01 TEM REV 51-0068  DATED 23 SEP 2020 / , AND DWG SH670-32050 REV. J.  / COMPLIED WITH 51-900-1002-SKY. ALL CHECKS GOOD / COMPLIED WITH SKYWEST FORM M-337
